By Topic

Nonlinear filtering for discrete-time linear systems with non-Gaussian initial data

Sign In

Full text access may be available.

To access full text, please use your member or institutional sign in.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
de Benito, C.D. ; Dept. of Syst. Eng., Case Western Reserve Univ., Cleveland, OH, USA ; Loparo, K.A.

The optimal minimum mean-square error filtering problem is discussed for a linear system with non-Gaussian initial distribution. An input/output realization is derived using an absolutely continuous change of probability measure. A representation result is presented which facilitates the derivation of optimal filter realization

Published in:

Automatic Control, IEEE Transactions on  (Volume:34 ,  Issue: 7 )